# SDR DLL10962775

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N714DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1090
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Component: MV10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FC MEGAPHONE INOP.  REPLACED SAME.
